# SDR ARWA20020205

- Difficulty date: February 14, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,814 hours, 27,078 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615058505N
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT WING STA XW 60 AUXILIARY SPAR LUG WITH CRACK, ADJACENT TO MLG TRUNNION FITTING.  REMOVED AND REPLACED AUXILIARY SPAR IAW DRAWING 5616128.
